# SDR ASAA2023072544257

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 55,085 hours, 16,449 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BLEED OFF T/O REQUIRED, AFTER CONFIGURATION PER FOM PROCSDURS RIGHT DUCT PRESSURE INDICATES 20 PSI AT IDLE AND INCREASED WITH THRUST ADVANCEMENT,MX CONTROL WAS CONSULTED AND CONFIRMED THAT WAS NOT THE PROPER INDICATION CONSIDERING BLEED CONFIGURATION. GROUNDED - YES. OPENED #2 ENG COWL PER AMM 71-11-02 & #2 T/R PER AMM 78-31-00 ACCOMPLISHED FIM 36-10-802,INSPECTED #2 PRSOV VOLVE, FOUN TO BE CLOSED CLOSED #2 ENG COWL & T/R , INSPECTED C/B'S ON P6-4 PANEL FOR BLEED AIR,FOUND ALL TO BE CLOSED. FURTHER INSPECTION OF THE BLEED AIR REGULATOR FOUND ELECTRICAL CONNECTOR OFF/DISCONECTED.ELECTRICAL CONNECTOR RE-INSTALLED PER AMM REF 36-11-03-400-801, ENG #2 RUN & T/S PROCEDURES ACCOMPLISHED -OPERATION CONFIRMED NORMAL, AMM REF 71-00-00-800-806. A/C OK FOR SERV.
